Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 147, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 14, 2015, 2:25 PM EDT for Fairfield County, Licking County, Ohio. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 2:25 PM EDT (18:25 UTC)
- Expired
- Jul 14, 2015, 3:03 PM EDT
- In force
- 38 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fairfield County, OH, Licking County, OH
The radar
The Cincinnati radar (KILN), 134 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 2:32 PM EDT | TSTM WND DMG | 1 S Beechwood Trails, OH | NUMEROUS TREES SNAPPED ALONG WITH SIDING AND ROOF DAMAGE AT A NEARBY APARTMENT COMPLEX. TIME ESTIMATED FROM RADAR. |
| Jul 14, 2:33 PM EDT | TSTM WND DMG | 1 Sse Beechwood Trails, OH | ONE TREE DOWN AND SEVERAL LARGE LIMBS DOWN. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 12:40 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 444 J/kg
- Mixed-layer CIN
- -243 J/kg
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
345
WUUS51 KILN 141825
SVRILN
OHC045-089-141915-
/O.NEW.KILN.SV.W.0147.150714T1825Z-150714T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
225 PM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LICKING COUNTY IN CENTRAL OHIO...
NORTHEASTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
* UNTIL 315 PM EDT.
* AT 225 PM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG
A LINE EXTENDING FROM NEAR GRANVILLE TO NEAR REYNOLDSBURG...MOVING
EAST AT 65 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
* LOCATIONS IMPACTED INCLUDE...
NEWARK...HEATH...GRANVILLE...PATASKALA...BALTIMORE...BUCKEYE
LAKE...HEBRON...MILLERSPORT...PLEASANTVILLE...HANOVER...GRANVILLE
SOUTH...HARBOR HILLS...FAIRFIELD BEACH...BEECHWOOD TRAILS...ETNA...
THURSTON...KIRKERSVILLE...CARROLL...ALEXANDRIA AND RUSHVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3995 8220 3995 8223 3991 8223 3993 8246
3984 8247 3983 8240 3975 8240 3980 8273
3996 8269 4017 8262 4011 8219
TIME...MOT...LOC 1825Z 280DEG 56KT 4013 8250 3992 8282
HAIL...0.75IN
WIND...60MPH
$$
HATZOS3 follow-up statements
299
WWUS51 KILN 141837
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
237 PM EDT TUE JUL 14 2015
OHC045-089-141915-
/O.CON.KILN.SV.W.0147.000000T0000Z-150714T1915Z/
LICKING OH-FAIRFIELD OH-
237 PM EDT TUE JUL 14 2015
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN LICKING
AND NORTHEASTERN FAIRFIELD COUNTIES UNTIL 315 PM EDT...
AT 236 PM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG A
LINE EXTENDING FROM GRANVILLE TO MILLERSPORT...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
NEWARK...HEATH...GRANVILLE...PATASKALA...BALTIMORE...BUCKEYE LAKE...
HEBRON...MILLERSPORT...PLEASANTVILLE...HANOVER...GRANVILLE SOUTH...
HARBOR HILLS...FAIRFIELD BEACH...BEECHWOOD TRAILS...ETNA...
THURSTON...KIRKERSVILLE...CARROLL...ALEXANDRIA AND RUSHVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3995 8220 3995 8223 3991 8223 3993 8246
3984 8247 3983 8240 3975 8240 3980 8273
3996 8269 4017 8262 4011 8219
TIME...MOT...LOC 1836Z 285DEG 39KT 4008 8250 3992 8262
HAIL...0.75IN
WIND...60MPH
$$
HATZOS559
WWUS51 KILN 141847
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
247 PM EDT TUE JUL 14 2015
OHC045-089-141915-
/O.CON.KILN.SV.W.0147.000000T0000Z-150714T1915Z/
LICKING OH-FAIRFIELD OH-
247 PM EDT TUE JUL 14 2015
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LICKING AND NORTHEASTERN FAIRFIELD COUNTIES UNTIL 315 PM EDT...
AT 247 PM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG A
LINE EXTENDING FROM HANOVER TO PLEASANTVILLE...MOVING EAST AT 55 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
PENNY SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
NEWARK...HEATH...BALTIMORE...BUCKEYE LAKE...HEBRON...MILLERSPORT...
PLEASANTVILLE...HANOVER...HARBOR HILLS...FAIRFIELD BEACH...
THURSTON...KIRKERSVILLE...CARROLL...RUSHVILLE...GRATIOT...
WEST RUSHVILLE AND BROWNSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3995 8220 3995 8223 3991 8223 3993 8246
3984 8247 3983 8240 3975 8240 3980 8273
3992 8267 3996 8253 4014 8242 4011 8219
TIME...MOT...LOC 1847Z 282DEG 49KT 4007 8234 3985 8249
HAIL...0.75IN
WIND...60MPH
$$
HATZOS305
WWUS51 KILN 141903
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
303 PM EDT TUE JUL 14 2015
OHC045-089-141913-
/O.CAN.KILN.SV.W.0147.000000T0000Z-150714T1915Z/
LICKING OH-FAIRFIELD OH-
303 PM EDT TUE JUL 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LICKING AND
NORTHEASTERN FAIRFIELD COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR
REPORT VIA SOCIAL MEDIA.
LAT...LON 3995 8220 3995 8223 3991 8223 3993 8246
3984 8247 3983 8240 3975 8240 3980 8273
3992 8267 3996 8253 4014 8242 4011 8219
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 1:46 PM EDT, 39 minutes earlier.
Area forecast discussion, Jul 14, 1:46 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
146 PM EDT TUE JUL 14 2015
.SYNOPSIS...
ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA TODAY
AND TONIGHT...BRINGING ANOTHER CHANCE OF HEAVY RAIN AND SEVERE
WEATHER TO THE AREA. A COLD FRONT WILL THEN PUSH THROUGH THE AREA
WEDNESDAY MORNING. DRIER AND SLIGHTLY COOLER WEATHER WILL BE THE
STORY WEDNESDAY AND THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A POTENT UPPER LEVEL TROUGH WILL SWING SOUTHEAST INTO THE LOWER
GREAT LAKES THIS AFTERNOON... BRINGING ANOTHER ROUND OF SEVERE
WEATHER AND HEAVY RAIN TO THE AREA. FORECAST SOUNDINGS SHOW AN
IMPRESSIVE AMOUNT OF INSTABILITY THIS AFTERNOON. MU CAPE ON BOTH
THE GFS AND NAM ARE 3000 J/KG OR GREATER IN PLACES. ML CAPE IS IN
THE 1500 - 2000 J/KG RANGE. A SPECIAL 17Z BALLOON RELEASE IS
PLANNED TO ASCETAIN THE EXACT AMOUNT OF INSTABILITY. LAPSE RATES
ARE ALSO FORECASTED TO BE NEAR THE DALR ALMOST UP TO 700 MB AT
TIMES. SRH IS NOT EXTREMELY HIGH BUT IS SUFFICIENT TO SUPPORT A
TORNADO THREAT. DUE TO STRONG LOW LEVEL LAPSE RATES AND HIGH
INSTABILITY DAMAGING WINDS AND HAIL APPEAR TO BE THE PRIMARY
THREATS. SPC HAS THE SOUTHERN PARTS OF THE AREA IN ENHANCED WITH A
HATCHED AREA FOR HAIL. EXPECT CONVECTION TO INCREASE IN COVERAGE
ALONG AND AHEAD OF A WEAK FRONT/PREFRONTAL TROF EARLY THIS
AFTERNOON AS IT SWEEPS SOUTHEAST. ANY STORM THAT FORMS WILL HAVE
THE POTENTIAL TO BE SEVERE. THERE WILL ALSO BE A HEAVY RAIN THREAT
WITH THESE STORMS. FOR THIS REASON THE FLASH FLOOD WATCH REMAINS
IN EFFECT UNTIL 8 PM THIS EVENING.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
THIS EVENING THE SHORTWAVE TROUGH WILL DIVE SOUTH WITH THE TROUGH
AXIS SWINGING THROUGH THE AREA. THIS SHORTWAVE WILL PUSH A COLD
FRONT THROUGH THE AREA AND ALSO PUSH THE RAIN TOWARDS THE SOUTH AS
WELL. THE DRIER AND COOLER AIR WILL LAG BEHIND THE WIND SHIFT AND
BE SLOW TO WORK INTO THE AREA. BY WEDNESDAY MORNING THOUGH PWATS
WILL FALL TOWARDS 1.25". 700 MB WILL ALSO START TO WARM WHICH
SHOULD KEEP THE AREA RAIN FREE WEDNESDAY. THURSDAY MORNING PWATS
FALL TO LESS THAN 0.50". THURSDAY MORNING ALSO LOOKS TO BE COOL AS
SURFACE HIGH PRESSURE NUDGES INTO THE AREA FROM THE NORTH. DURING
THE DAY THURSDAY 850 TEMPS AGAIN BEGIN TO WARM AS SURFACE HIGH
PRESSURE PULLS EAST TAKING THE COOLER AIR WITH IT. THANKS TO THE
DRIER AIR REMAINING IN PLACE THURSDAY LOOKS TO BE DRY.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
PRETTY GOOD AGREEMENT THAT A WEAK SHORTWAVE TROUGH WILL SHIFT
EAST THROUGH THE GREAT LAKES AND INTO THE OHIO VALLEY ON
FRIDAY...DRAGGING A DEVELOPING WARM FRONT ACROSS THE AREA.
SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE IN THE AFTERNOON -
BUT THE BULK OF THE DAY LOOKS DRY AS FORCING IS WEAK. THE WEAK LOW
MOVES THROUGH THE GREAT LAKES SATURDAY/SUNDAY WITH ILL-DEFINED
SURFACE FEATURES WASHING OUT A BIT. TEMPS WILL DEFINITELY BE
WARMER THAN WE/VE SEEN FOR THE PAST FEW WEEKS...WITH HIGHS WELL
INTO THE 80S OVER THE WEEKEND. UNFORTUNATELY SOME PRETTY STEAMY
AIR COMES WITH IT - SO IT WILL BE MUGGY. UNCERTAINTY INCREASES
LATER SUNDAY INTO MONDAY AS TROUGHING TRIES TO REASSERT ITSELF
OVER THE ERN SEABOARD...AND ANOTHER SHORTWAVE TROUGH APPROACHES
FROM THE WEST. SEEMS ENOUGH THERE WITH THE WARM/MUGGY AIR THAT
LOOSELY ORGANIZED SHRA/TSRA ARE POSSIBLE BOTH DAYS...WITH THE
BETTER CHANCES ON MONDAY.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
UPPER LEVEL ENERGY WILL DIG SOUTHEAST ACROSS THE GREAT LAKES TODAY
INTO TONIGHT. THIS ENERGY ALONG WITH A PREFRONTAL TROF WILL RESULT
IN SHOWER AND THUNDERSTORM REDEVELOPMENT ACROSS THE NORTHERN TAF
SITES AROUND 18Z...INCREASING IN COVERAGE AND DIVING SOUTHEAST
THROUGH THE REMAINDER OF THE TAF SITES THROUGH 22Z. MVFR
CIGS/VSBYS AND LOCAL IFR VSBYS IN HEAVY RAIN CAN BE EXPECTED. ONLY
SCATTERED LINGER SHOWERS ARE EXPECTED BEHIND THIS CONVECTION THIS
EVENING.
FOR THE OVERNIGHT HOURS...A COLD FRONT WILL PUSH SOUTH INTO THE
REGION. NOT MUCH IN THE WAY OF PRECIPITATION IS EXPECTED.
HOWEVER...AMPLE LOW LEVEL MOISTURE WILL BRING THE DEVELOPMENT OF
MIST AND STRATUS. COULD SEE CEILINGS DROP BELOW 1000 FEET...AND
HAVE PLACED THIS IN THE TAFS.
ON WEDNESDAY...HIGH PRESSURE WILL BEGIN TO BUILD IN FROM THE
NORTH. LOW LEVEL CLOUDS SHOULD MIX AND SCATTERED OUT AS VFR
CUMULUS CLOUDS BY MID AFTERNOON.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR OHZ026-034-
035-042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR INZ050-058-
059-066-073>075-080.
&&
SYNOPSIS...HAINES/HICKMAN
NEAR TERM...HAINES/HICKMAN
SHORT TERM...HAINES
LONG TERM...BINAU
AVIATION...HICKMANHazardous weather outlook, Jul 14, 4:30 AM EDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 430 AM EDT TUE JUL 14 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-150830- WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-MONTGOMERY- GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 430 AM EDT TUE JUL 14 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. STORMS THAT FORM WILL HAVE THE POTENTIAL TO BE STRONG TO SEVERE. DAMAGING WINDS... SEVERE HAIL... AND A ISOLATED TORNADO ARE ALL POSSIBLE TODAY. IN ADDITION HEAVY RAIN MAY LEAD TO FLASH FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jul 14, 1:13 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
113 PM EDT TUE JUL 14 2015
OHZ043-044-051-052-141745-
SHELBY OH-MIAMI OH-LOGAN OH-CHAMPAIGN OH-
113 PM EDT TUE JUL 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SHELBY...
NORTHEASTERN MIAMI...SOUTHERN LOGAN AND CHAMPAIGN COUNTIES UNTIL 145
PM EDT...
AT 112 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BELLEFONTAINE TO SIDNEY...MOVING SOUTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
SIDNEY...PIQUA...BELLEFONTAINE...URBANA...ST. PARIS...WEST LIBERTY...
NORTH LEWISBURG...DE GRAFF...QUINCY...CHRISTIANSBURG...FLETCHER...
VALLEY HI...ZANESFIELD...LOCKINGTON...MIDDLEBURG...SPRINGHILLS...
LIPPINCOTT...LOGANSVILLE...ROSEWOOD AND BALLOU.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4036 8356 4011 8357 4005 8411 4025 8430
4039 8379
TIME...MOT...LOC 1712Z 304DEG 33KT 4040 8382 4029 8417
HATZOSLocal storm report, Jul 14, 1:27 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
127 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HEAVY RAIN N BELLE CENTER 40.51N 83.75W
07/14/2015 M1.00 INCH LOGAN OH TRAINED SPOTTER
MEASURED 1.0 INCH OF RAIN IN A HALF HOUR.
&&
BUTNERSpecial weather statement, Jul 14, 1:33 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 133 PM EDT TUE JUL 14 2015 OHZ052-053-141800- CLARK OH-CHAMPAIGN OH- 133 PM EDT TUE JUL 14 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CLARK AND CHAMPAIGN COUNTIES UNTIL 200 PM EDT... AT 132 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ST. PARIS...MOVING EAST AT 40 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... PENNY SIZE HAIL... LOCATIONS IMPACTED INCLUDE... SPRINGFIELD...URBANA...ST. PARIS...CHRISTIANSBURG...NORTH HAMPTON... TREMONT CITY...CATAWBA...MUTUAL...POWHATTAN...CABLE...KISER LAKE STATE PARK...LIPPINCOTT...DIALTON...WESTVILLE...MINGO...NEW MOOREFIELD...THACKERY...LAWRENCEVILLE...MILLERSTOWN AND TERRE HAUTE. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 4022 8358 3995 8360 3996 8404 4020 8402 TIME...MOT...LOC 1732Z 261DEG 37KT 4008 8398 HATZOS
Special weather statement, Jul 14, 1:34 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
134 PM EDT TUE JUL 14 2015
OHZ044-045-052-054-141800-
LOGAN OH-UNION OH-CHAMPAIGN OH-MADISON OH-
134 PM EDT TUE JUL 14 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOGAN...SOUTHERN
UNION...NORTHEASTERN CHAMPAIGN AND NORTH CENTRAL MADISON COUNTIES
UNTIL 200 PM EDT...
AT 134 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER NORTH
LEWISBURG...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
LOCATIONS IMPACTED INCLUDE...
MARYSVILLE...NORTH LEWISBURG...MILFORD CENTER...WOODSTOCK...
UNIONVILLE CENTER...MIDDLEBURG...CABLE...STATE ROUTE 4 AT STATE ROUTE
161...NEW DOVER...POTTERSBURG...MINGO...CHUCKERY...EAST LIBERTY...
PICKRELLTOWN...WATKINS AND KENNARD.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4027 8325 4025 8325 4024 8323 4005 8332
4019 8376 4036 8361
TIME...MOT...LOC 1734Z 273DEG 41KT 4025 8359
HATZOSSpecial weather statement, Jul 14, 2:14 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
214 PM EDT TUE JUL 14 2015
OHZ056-141845-
LICKING OH-
214 PM EDT TUE JUL 14 2015
...A STRONG THUNDERSTORM WILL AFFECT LICKING COUNTY UNTIL 245 PM
EDT...
AT 214 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
JOHNSTOWN...MOVING SOUTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
NEWARK...HEATH...GRANVILLE...BUCKEYE LAKE...HEBRON...UTICA...
HANOVER...GRANVILLE SOUTH...HARBOR HILLS...BEECHWOOD TRAILS...
KIRKERSVILLE...ALEXANDRIA...ST. LOUISVILLE...GRATIOT...PURITY...
INTERSTATE 70 AT STATE ROUTE 37...INTERSTATE 70 AT STATE ROUTE 13...
BROWNSVILLE...FALLSBURG AND US ROUTE 62 AT STATE ROUTE 661.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3995 8220 3995 8223 3991 8224 3994 8266
4015 8262 4027 8249 4024 8247 4023 8218
TIME...MOT...LOC 1814Z 293DEG 35KT 4016 8260
JDRSpecial weather statement, Jul 14, 2:21 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
221 PM EDT TUE JUL 14 2015
OHZ053-054-062-063-141845-
GREENE OH-CLARK OH-MADISON OH-FAYETTE OH-
221 PM EDT TUE JUL 14 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GREENE...
SOUTHEASTERN CLARK...SOUTHERN MADISON AND NORTHWESTERN FAYETTE
COUNTIES UNTIL 245 PM EDT...
AT 221 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH
CHARLESTON...MOVING SOUTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...LONDON...YELLOW SPRINGS...CEDARVILLE...JAMESTOWN...
MOUNT STERLING...SOUTH CHARLESTON...JEFFERSONVILLE...WILBERFORCE...
LISBON...NEW JASPER...SOUTH SOLON...MIDWAY...CLIFTON...GLADSTONE...
BELL CENTER...BOOKWALTER...SPRINGFIELD MUNICIPAL AIRPORT...BIG PLAIN
AND NEWPORT IN ADAMS COUNTY.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3970 8325 3963 8385 3996 8393 3986 8345
3989 8344 3986 8325 3980 8324
TIME...MOT...LOC 1821Z 324DEG 19KT 3983 8366
JDRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 9:38 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Shelby | 37 min |
| Jul 13, 9:57 PM EDT | Special Weather Statement | ILN | Darke | 33 min |
| Jul 13, 10:25 PM EDT | Special Weather Statement | ILN | Darke | 35 min |
| Jul 13, 10:29 PM EDT | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 3 hr |
| Jul 13, 10:41 PM EDT | Special Weather Statement | ILN | Miami | 34 min |
| Jul 13, 10:46 PM EDT | Special Weather Statement | ILN | Mercer | 29 min |
| Jul 13, 10:55 PM EDT | Flash Flood Warning | ILN | Darke, Mercer | 6 hr |
| Jul 13, 11:05 PM EDT | Tornado Warning | ILN | Darke, Miami | 25 min |
| Jul 13, 11:23 PM EDT | Areal Flood Advisory | ILN | Champaign, Logan, Miami, Shelby | 3 hr |
| Jul 13, 11:31 PM EDT | Special Weather Statement | ILN | Miami | 29 min |
| Jul 13, 11:35 PM EDT | Flash Flood Warning | ILN | Darke, Miami, Shelby | 3 hr |
| Jul 13, 11:49 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Montgomery, Warren | 41 min |
| Jul 13, 11:57 PM EDT | Special Weather Statement | ILN | Union | 33 min |
| Jul 14, 12:06 AM EDT | Special Weather Statement | ILN | Brown, Clermont | 24 min |
| Jul 14, 12:15 AM EDT | Special Weather Statement | ILN | Franklin | 30 min |
| Jul 14, 12:19 AM EDT | Areal Flood Advisory | ILN | Clark, Darke, Greene, Miami, Montgomery, Preble | 3 hr |
| Jul 14, 12:25 AM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Logan, Madison, Union | 3 hr |
| Jul 14, 12:29 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 32 min |
| Jul 14, 12:36 AM EDT | Areal Flood Advisory | ILN | Hocking | 3 hr |
| Jul 14, 12:51 AM EDT | Special Weather Statement | ILN | Clinton, Highland, Ross | 39 min |
| Jul 14, 1:12 AM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Pike, Ross | 30 min |
| Jul 14, 2:45 AM EDT | Areal Flood Advisory | ILN | Brown | 3 hr |
| Jul 14, 3:55 AM EDT | Special Weather Statement | ILN | Auglaize, Hardin, Logan | 35 min |
| Jul 14, 4:28 AM EDT | Special Weather Statement | ILN | Logan, Union | 32 min |
| Jul 14, 4:55 AM EDT | Areal Flood Advisory | ILN | Auglaize | 3 hr |
| Jul 14, 4:57 AM EDT | Areal Flood Warning | ILN | Darke, Mercer | 9 hr |
| Jul 14, 11:57 AM EDT | Special Weather Statement | ILN | Auglaize | 33 min |
| Jul 14, 12:19 PM EDT | Severe Thunderstorm Warning | ILN | Hardin | 41 min |
| Jul 14, 12:22 PM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 38 min |
| Jul 14, 12:28 PM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer | 3 hr |
| Jul 14, 12:39 PM EDT | Special Weather Statement | ILN | Shelby | 36 min |
| Jul 14, 12:41 PM EDT | Areal Flood Advisory | ILN | Hardin | 3 hr |
| Jul 14, 12:41 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Logan, Shelby | 36 min |
| Jul 14, 12:51 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Union | 39 min |
| Jul 14, 1:08 PM EDT | Special Weather Statement | ILN | Darke | 37 min |
| Jul 14, 1:10 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 50 min |
| Jul 14, 1:13 PM EDT | Special Weather Statement | ILN | Champaign | 32 min |
| Jul 14, 1:26 PM EDT | Areal Flood Advisory | ILN | Logan, Shelby | 3 hr |
| Jul 14, 1:33 PM EDT | Special Weather Statement | ILN | Champaign | 27 min |
| Jul 14, 1:34 PM EDT | Special Weather Statement | ILN | Union | 26 min |
| Jul 14, 1:36 PM EDT | Flash Flood Warning | ILN | Darke, Miami | 3 hr |
| Jul 14, 1:37 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Licking | 38 min |
| Jul 14, 1:40 PM EDT | Areal Flood Advisory | ILN | Delaware, Union | 3 hr |
| Jul 14, 1:40 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Delaware, Franklin, Madison, Union | 30 min |
| Jul 14, 1:41 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Madison | 49 min |
| Jul 14, 2:01 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Union | 44 min |
| Jul 14, 2:02 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Madison, Miami, Union | 3 hr |
| Jul 14, 2:14 PM EDT | Special Weather Statement | ILN | Licking | 31 min |
| Jul 14, 2:20 PM EDT | Areal Flood Advisory | ILN | Clark, Delaware, Fairfield, Franklin, Licking, Madison and 2 more | 3 hr |
| Jul 14, 2:21 PM EDT | Special Weather Statement | ILN | Clark | 24 min |
| Jul 14, 2:32 PM EDT | Special Weather Statement | ILN | Fairfield, Pickaway | 28 min |
| Jul 14, 2:34 PM EDT | Special Weather Statement | ILN | Greene | 26 min |
| Jul 14, 2:42 PM EDT | Flash Flood Warning | ILN | Franklin | 2 hr |
| Jul 14, 2:51 PM EDT | Areal Flood Advisory | ILN | Clark, Fairfield, Fayette, Licking, Madison, Pickaway | 3 hr |
| Jul 14, 2:51 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Montgomery, Warren | 39 min |
| Jul 14, 2:51 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison, Pickaway, Ross | 39 min |
| Jul 14, 3:10 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland, Warren | 50 min |
| Jul 14, 3:13 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 47 min |
| Jul 14, 3:14 PM EDT | Areal Flood Warning | ILN | Darke, Miami | 6 hr |
| Jul 14, 3:19 PM EDT | Special Weather Statement | ILN | Warren | 26 min |
| Jul 14, 3:26 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Pickaway, Ross | 49 min |
| Jul 14, 3:34 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Highland, Warren | 41 min |
| Jul 14, 3:47 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross | 43 min |
| Jul 14, 3:50 PM EDT | Areal Flood Advisory | ILN | Fayette, Hocking, Pickaway, Ross | 3 hr |
| Jul 14, 3:54 PM EDT | Special Weather Statement | ILN | Clermont, Hamilton | 36 min |
| Jul 14, 4:08 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Scioto | 52 min |
| Jul 14, 4:27 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 48 min |
| Jul 14, 4:29 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 61 min |
| Jul 14, 4:44 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Highland, Pike, Ross, Scioto | 3 hr |
| Jul 14, 5:08 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 37 min |
| Jul 14, 5:11 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Scioto | 3 hr |
| Jul 14, 5:22 PM EDT | Special Weather Statement | ILN | Highland | 23 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.